# SDR FDEA200906242281

- Difficulty date: June 24, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 63,958 hours, 20,678 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Activated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF FASTENERS FROM FRAME SPLICE 640, AT STR'S 8- 9L TO FOM. UNABLE TO INSTALL DUE TO FASTENERS, HOLES DO NOT ALIGN. AT STA 640, STR'S 8- 9L, A MAJOR ALTERATION WAS ACCOMPLISHED DUE TO THE DISCREPANCY AFFECTING THE P TO F  CONVERSION, ON MAE MOD CARD 118250277DSSR06, AND MAE EA NR 757- 5332-16- F2098, REV -, DATED 06/10/2009, THIS N/R IS FOR TRACKING PURPOSES ONLY.
